Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On sets of matrices with coefficients in a division ring
HTML articles powered by AMS MathViewer

by Richard Brauer PDF
Trans. Amer. Math. Soc. 49 (1941), 502-548 Request permission
References
    A. A. Albert, Modern Higher Algebra, Chicago, 1937. —, Structure of Algebras, American Mathematical Society Colloquium Publications, vol. 24, 1939.
  • Richard Brauer, Über Systeme hyperkomplexer Zahlen, Math. Z. 30 (1929), no. 1, 79–107 (German). MR 1545045, DOI 10.1007/BF01187754
  • R. Brauer and C. Nesbitt, On the regular representation of algebras, Proceedings of the National Academy of Sciences, vol. 23 (1937), pp. 236-240. W. Burnside, Reducibility of any group of linear substitutions, Proceedings of the London Mathematical Society, (2), vol. 3 (1905), pp. 430-434.
  • A. H. Clifford, Representations induced in an invariant subgroup, Ann. of Math. (2) 38 (1937), no. 3, 533–550. MR 1503352, DOI 10.2307/1968599
  • M. Deuring, Algebren, Ergebnisse der Mathematik, vol. 4, 1935. H. Fitting, Die Theorie der Automorphismenringe Abelscher Gruppen und ihr Analogon bei nichtkommutativen Gruppen, Mathematische Annalen, vol. 107 (1932), pp. 514-542. G. Frobenius, Theorie der hyperkomplexen Grössen, Sitzungsberichte der Preussischen Akademie der Wissenschaften, 1903, pp. 504-537. G. Frobenius and I. Schur, Ueber die Aequivalenz von Gruppen linearer Substitutionen, Sitzungsberichte der Preussischen Akademie der Wissenschaften, 1906, pp. 209-217.
  • W. Krull, Über verallgemeinerte endliche Abelsche Gruppen, Math. Z. 23 (1925), no. 1, 161–196 (German). MR 1544736, DOI 10.1007/BF01506226
  • —, Theorie und Anwendung der verallgemeinerten Abelschen Gruppen, Sitzungsberichte der Heidelberg Akademie der Wissenschaften, 1926.
  • Alfred Loewy, Über die Reducibilität der Gruppen linearer homogener Substitutionen, Trans. Amer. Math. Soc. 4 (1903), no. 1, 44–64 (German). MR 1500624, DOI 10.1090/S0002-9947-1903-1500624-8
  • —, Ueber die vollständig reduciblen Gruppen, die zu einer Gruppe linearer homogener Substitutionen gehören, these Transactions, vol. 6 (1905), p. 504.
  • Alfred Loewy, Über Matrizen- und Differentialkomplexe, Math. Ann. 78 (1917), no. 1, 1–51 (German). MR 1511881, DOI 10.1007/BF01457087
  • C. C. MacDuffee, On the independence of the first and second matrices of an algebra, Bull. Amer. Math. Soc. 35 (1929), no. 3, 344–349. MR 1561742, DOI 10.1090/S0002-9904-1929-04746-3
  • F. D. Murnaghan, The Theory of Group Representations, Baltimore, 1928.
  • Tadasi Nakayama, Some studies on regular representations, induced representations and modular representations, Ann. of Math. (2) 39 (1938), no. 2, 361–369. MR 1503413, DOI 10.2307/1968792
  • C. Nesbitt, On the regular representations of algebras, Ann. of Math. (2) 39 (1938), no. 3, 634–658. MR 1503429, DOI 10.2307/1968639
  • Emmy Noether, Hyperkomplexe Größen und Darstellungstheorie, Math. Z. 30 (1929), no. 1, 641–692 (German). MR 1545085, DOI 10.1007/BF01187794
  • Emmy Noether, Nichtkommutative Algebra, Math. Z. 37 (1933), no. 1, 514–541 (German). MR 1545411, DOI 10.1007/BF01474591
  • Oystein Ore, Structures and group theory. II, Duke Math. J. 4 (1938), no. 2, 247–269. MR 1546048, DOI 10.1215/S0012-7094-38-00419-3
  • L. Pontrjagin, Über den algebraischen Inhalt topologischer Dualitätssätze, Math. Ann. 105 (1931), no. 1, 165–205 (German). MR 1512710, DOI 10.1007/BF01455814
  • R. Remak, Ueber minimale invariante Untergruppen in der Theorie der endlichen Gruppen, Journal für die reine und angewandte Mathematik, vol. 162 (1930), pp. 1-16. O. Schreier, Ueber den Jordan-Hölderschen Satz, Abhandlungen aus dem mathematischen Seminar der Hamburgischen Universität, vol. 6, pp. 300-302. I. Schur, Neue Begründung der Theorie der Gruppencharaktere, Sitzungsberichte der Preussischen Akademie der Wissenschaften, 1905, pp. 406-432. —, Beiträge zur Theorie der Gruppen linearer Substitutionen, these Transactions, vol. 15 (1909), pp. 159-175. B. L. van der Waerden, Moderne Algebra, 2 vols., Berlin, 1931. —, Gruppen von linearen Transformationen, Ergebnisse der Mathematik, vol. 4, 1935. J. L. Wedderburn, Lectures on Matrices, American Mathematical Society Colloquium Publications, vol. 17, 1934. H. Weyl, The Classical Groups, Princeton, 1939. Zassenhaus, Lehrbuch der Gruppentheorie, Leipzig, 1937.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X
  • Retrieve articles in all journals with MSC: 20.0X
Additional Information
  • © Copyright 1941 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 49 (1941), 502-548
  • MSC: Primary 20.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1941-0004627-8
  • MathSciNet review: 0004627